# SDR CA010402010

- Difficulty date: March 1, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 52,796 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1502643
- Condition: Shorted
- Location: Cabin Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFT LOWR GALLEY CEILING LIGHT SHORT OUT (FIRST LIGHT ASSY IN FRONT OF GALLEY LIFT) CAUSING SMELL OR SMOKE IN CABIN.
